# SDR HYIA20160108002

- Difficulty date: January 6, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 41,392 hours, 51,290 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: D5357840000251
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN THE GEAR WAS RETRACTED ON DEPARTURE THERE WAS AN UNUSUAL NOISE, GEAR WAS EXTENDED, THE WHOLE PLANE SHOOK & A LOUD NOISE CAME FROM THE RT SIDE.  THE RT GEAR TOOK EXTREMELY LONG TO EXTEND.  INSPECTED & FOUND THE EXTEND & RETRACT ACTUATOR TO FUSELAGE FITTING FAILED.
